Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Gas Problems And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV Meds and Excessive Gas

I have been geting excessive gas buildup in my bowl and passing more gas then is normal. I am on Travada and stocrin. Is this from the medication, if so can I take something for it? How could I find out if it is foods that may be causing this?Kind...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...No one really knows why, but flatulence has shown up in several HIV related studies (Viread, Raltegravir, and other meds). I have had that problem when starting medications. For me, it gets worse Read more »

understanding lab

HELLO DOC, IS HYPER ACIDITY AND GAS PROBLEMS ARE DUE TO MY CURRENT MEDICINE? I AM ON FIRST LINE OF... Read more »

Weight gain, gas and sleeplessness

Have been on truvada,ritonavir and atazanavir since October last year. Didnt notice any side... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Chinese Farmers With HIV/AIDS Threatened With Tear Gas After Protest for Medical Files

...central government. They said they were dragged from the hospital by riot police and officials after being threatened with tear gas. The reported rough treatment highlights the Chinese government's lingering hesitance to fully acknowledge the... Read more »
U.S. Centers for Disease Control and Prevention

Papua New Guinea: Fears Gas Project Will Fuel AIDS Epidemic

... AIDS advocates in Papua New Guinea fear a planned multibillion-dollar gas project could spark new HIV infections over the next decade. The Exxon-Mobil venture, which is being partly funded by the Australian Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine,... Read more »
AIDSinfo

An Overview of Truvada (Tenofovir/FTC)

...disappear with continued use of the medicine. Less serious side effects of this medicine include diarrhea, dizziness, intestinal gas, nausea, headache, rash, and skin discoloration. Individuals should tell a doctor if these side effects continue... Read more »
Connect With Others

IS THERE SUCH THING AS HIV-NEGATIVE AIDS?

Posted by bura, 3 Replies
As per the title, is there really such a thing? Read more »

Riot in Greece thou

Posted by NonteartyNero, 1 Reply
...question. Greece, Rioting about hard austerity actions left three people killed inside a torched Athens bank and clouds of tear gas drifting beyond parliament, in an outburst of frustration that underlined the lengthy and challenging struggle... Read more »

gas

Posted by italiameri, 4 Replies
...GAS - Yes, I know - it s a subject some consider too silly to discuss and many of us simply accept as part of the package but man Read more »

Follow Up - 86 days and no satisfaction

Posted by Anonymous, 2 Replies
...test....I was honestly fine as far as stress/anxiety was concerned.....but these hot flashes, rashes on under eyes/upper cheeks.....gas that is just horrible as far as smell (not to be gross) and my urine reeks as well throughout the day not just... Read more »